Alert archive / Wisconsin / Wind Advisories in 2007
Wind Advisory 6, NWS Duluth, MN
NWS Duluth, MN issued this wind advisory at Nov 4, 2007, 3:29 AM CST for 8 counties in Wisconsin; 5 counties in Minnesota. It took effect at Nov 5, 2007, 6:00 AM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2007, 3:29 AM CST (09:29 UTC)
- In effect from
- Nov 5, 2007, 6:00 AM CST
- Expired
- Nov 5, 2007, 12:40 PM CST
- In force
- 7 hr
- Issued by
- NWS Duluth, MN
Counties Carlton County, MN, Cook County, MN, Lake County, MN, Pine County, MN, Saint Louis County, MN, Ashland County, WI, Bayfield County, WI, Burnett County, WI, Douglas County, WI, Iron County, WI, Price County, WI, Sawyer County, WI, Washburn County, WI
The radar
The Duluth radar (KDLH), 64 km from the middle of the area, began a volume at 09:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 9.5 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2049 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDLH 040929 NPWDLH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 329 AM CST SUN NOV 4 2007 ...STRONG WINDS WILL FOLLOW A DEEPENING LOW ON MONDAY... .RAPIDLY DEEPENING LOW PRESSURE WILL MOVE OVER DULUTH TONIGHT AND CONTINUE TO INTENSIFY OVER LAKE SUPERIOR MONDAY. COLD AIR WILL SWEEP IN BEHIND THE DEVELOPING STORM...WITH WINDS ABRUPTLY SHIFTING TO THE NORTHWEST AND GUSTING TO 45 MPH MONDAY MORNING. STRONG GUSTY NORTHWEST WINDS WILL CONTINUE MONDAY AND SLOWLY DIMINISH MONDAY EVENING. LIGHT SNOW OR FLURRIES WILL ACCOMPANY THE WINDS. MNZ012-019>021-037-038-WIZ001>004-006>009-041730- /O.NEW.KDLH.WI.Y.0006.071105T1200Z-071106T0000Z/ NORTHERN COOK/NORTHERN LAKE-CENTRAL ST. LOUIS- SOUTHERN LAKE/LAKESHORE-SOUTHERN COOK/LAKESHORE- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 329 AM CST SUN NOV 4 2007 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY. WEAK SOUTH WINDS WILL ABRUPTLY SHIFT TO NORTHWEST AND GUST TO 45 MPH EARLY MONDAY. GUSTY NORTHWEST WINDS TO 45 MPH WILL CONTINUE ALL DAY LONG MONDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH ARE EXPECTED FOR MORE THAN 1 HOUR. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ EOM
6 follow-up statements
000 WWUS73 KDLH 040940 CCA NPWDLH URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE DULUTH MN 338 AM CST SUN NOV 4 2007 ...STRONG WINDS WILL FOLLOW A DEEPENING LOW ON MONDAY... .RAPIDLY DEEPENING LOW PRESSURE WILL MOVE OVER DULUTH TONIGHT AND CONTINUE TO INTENSIFY OVER LAKE SUPERIOR MONDAY. COLD AIR WILL SWEEP IN BEHIND THE DEVELOPING STORM...WITH WINDS ABRUPTLY SHIFTING TO THE NORTHWEST AND GUSTING TO 45 MPH ACROSS THE IRON RANGE...THE ARROWHEAD SOUTHWARD THROUGH THE TWIN PORTS AND UPPER SAINT CROIX VALLEY AND ALSO ACROSS ALL OF NORTHWEST WISCONSIN MONDAY MORNING. STRONG GUSTY NORTHWEST WINDS WILL CONTINUE MONDAY AND SLOWLY DIMINISH MONDAY EVENING. LIGHT SNOW OR FLURRIES WILL ACCOMPANY THE WINDS. MNZ012-019>021-037-038-WIZ001>004-006>009-041800- /O.COR.KDLH.WI.Y.0006.071105T1200Z-071106T0000Z/ NORTHERN COOK/NORTHERN LAKE-CENTRAL ST. LOUIS- SOUTHERN LAKE/LAKESHORE-SOUTHERN COOK/LAKESHORE- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 338 AM CST SUN NOV 4 2007 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY. WEAK SOUTH WINDS WILL ABRUPTLY SHIFT TO NORTHWEST AND GUST TO 45 MPH ACROSS THE IRON RANGE...THE ARROWHEAD SOUTHWARD THROUGH THE TWIN PORTS AND UPPER SAINT CROIX VALLEY AND ALSO ACROSS NORTHWEST WISCONSIN EARLY MONDAY. GUSTY NORTHWEST WINDS TO 45 MPH WILL CONTINUE ALL DAY LONG ACROSS THESE AREAS MONDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH ARE EXPECTED FOR MORE THAN 1 HOUR. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ EOM
000 WWUS73 KDLH 041821 NPWDLH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 1221 PM CST SUN NOV 4 2007 ...STRONG WINDS WILL FOLLOW A DEEPENING LOW ON MONDAY... .RAPIDLY DEEPENING LOW PRESSURE WILL MOVE OVER DULUTH TONIGHT AND CONTINUE TO INTENSIFY OVER LAKE SUPERIOR MONDAY. COLD AIR WILL SWEEP IN BEHIND THE DEVELOPING STORM...WITH WINDS ABRUPTLY SHIFTING TO THE NORTHWEST AND GUSTING TO 45 MPH ACROSS THE IRON RANGE...THE ARROWHEAD SOUTHWARD THROUGH THE TWIN PORTS AND UPPER SAINT CROIX VALLEY AND ALSO ACROSS ALL OF NORTHWEST WISCONSIN MONDAY MORNING. STRONG GUSTY NORTHWEST WINDS WILL CONTINUE MONDAY AND SLOWLY DIMINISH MONDAY EVENING. LIGHT SNOW OR FLURRIES WILL ACCOMPANY THE WINDS. MNZ012-019>021-037-038-WIZ001>004-006>009-042215- /O.CON.KDLH.WI.Y.0006.071105T1200Z-071106T0000Z/ NORTHERN COOK/NORTHERN LAKE-CENTRAL ST. LOUIS- SOUTHERN LAKE/LAKESHORE-SOUTHERN COOK/LAKESHORE- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 1221 PM CST SUN NOV 4 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY. WEAK SOUTH WINDS WILL ABRUPTLY SHIFT TO NORTHWEST AND GUST TO 45 MPH ACROSS THE IRON RANGE...THE ARROWHEAD SOUTHWARD THROUGH THE TWIN PORTS AND UPPER SAINT CROIX VALLEY AND ALSO ACROSS NORTHWEST WISCONSIN EARLY MONDAY. GUSTY NORTHWEST WINDS TO 45 MPH WILL CONTINUE ALL DAY LONG ACROSS THESE AREAS MONDAY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH ARE EXPECTED FOR MORE THAN 1 HOUR. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KDLH 042143 NPWDLH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 343 PM CST SUN NOV 4 2007 ...A RAPID CHANGE IN WEATHER ON THE WAY... .A RAPIDLY STRENGTHENING AREA OF LOW PRESSURE IN THE DAKOTAS WILL MOVE OVER THE TWIN PORTS TONIGHT AND CONTINUE TO INTENSIFY AS IT MOVES OVER LAKE SUPERIOR ON MONDAY. COLD AIR WILL SWEEP IN BEHIND THE DEVELOPING STORM...WITH WINDS ABRUPTLY SHIFTING TO THE NORTHWEST AND GUSTING TO 40 MPH OR SO ACROSS MUCH OF THE REGION. THE STRONGEST WINDS WILL BE FROM THE ARROWHEAD...SOUTHWARD INTO THE UPPER SAINT CROIX RIVER VALLEY...AND IN NORTHWESTERN WISCONSIN. THE HIGHEST GUSTS...POSSIBLY REACHING 45 MPH...ARE EXPECTED NEAR LAKE SUPERIOR. STRONG GUSTY NORTHWEST WINDS WILL CONTINUE MONDAY AND SLOWLY DIMINISH MONDAY EVENING. LIGHT SNOW OR FLURRIES WILL ACCOMPANY THE WINDS. MNZ012-019>021-037-038-WIZ001>004-006>009-051030- /O.CON.KDLH.WI.Y.0006.071105T1200Z-071106T0000Z/ NORTHERN COOK/NORTHERN LAKE-CENTRAL ST. LOUIS- SOUTHERN LAKE/LAKESHORE-SOUTHERN COOK/LAKESHORE- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 343 PM CST SUN NOV 4 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY. SOUTHWEST WINDS THIS EVENING...WILL ABRUPTLY SHIFT TO THE NORTHWEST AND GUST TO NEAR 40 MPH...FROM NORTHEASTERN MINNESOTA... SOUTHWARD INTO THE UPPER SAINT CROIX RIVER VALLEY AND NORTHWESTERN WISCONSIN AS THE NIGHT WEARS ON. THE INTENSE NORTHWEST WINDS WILL CONTINUE THROUGHOUT THE DAY ON MONDAY...AND WILL GRADUALLY DIMINISH MONDAY NIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH ARE EXPECTED FOR MORE THAN 1 HOUR. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ DAP
000 WWUS73 KDLH 050512 NPWDLH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 1112 PM CST SUN NOV 4 2007 ...STRONG WINDS EXPECTED ON MONDAY... .AS A STRONG LOW PRESSURE SYSTEM MOVES ACROSS THE WESTERN GREAT LAKES...COLD AIR WILL SWEEP INTO THE NORTHLAND...WITH WINDS SHIFTING TO THE NORTHWEST AND GUSTING AS HIGH AS 40 MPH DURING THE DAY ON MONDAY. THE STRONGEST WINDS WILL EXTEND FROM THE ARROWHEAD...SOUTHWARD INTO THE UPPER SAINT CROIX RIVER VALLEY...AND INTO NORTHWESTERN WISCONSIN. THE HIGHEST GUSTS...POSSIBLY REACHING 45 MPH...ARE EXPECTED NEAR LAKE SUPERIOR. THE STRONG WINDS WILL SLOWLY DIMINISH MONDAY EVENING. LIGHT SNOW OR FLURRIES WILL ACCOMPANY THE WINDS. MNZ012-019>021-037-038-WIZ001>004-006>009-051030- /O.CON.KDLH.WI.Y.0006.071105T1200Z-071106T0000Z/ NORTHERN COOK/NORTHERN LAKE-CENTRAL ST. LOUIS- SOUTHERN LAKE/LAKESHORE-SOUTHERN COOK/LAKESHORE- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 1112 PM CST SUN NOV 4 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM CST MONDAY... A WIND ADVISORY REMAINS IN EFFECT FOR NORTHWESTERN WISCONSIN AND PARTS OF NORTHEASTERN MINNESOTA FROM 6 AM TO 6 PM CST MONDAY. LIGHT WINDS WILL INCREASE AND SHIFT TO THE NORTHWEST OVERNIGHT TONIGHT. GUSTS TO NEAR 40 MPH ARE EXPECTED BY MONDAY MORNING...FROM NORTHEASTERN MINNESOTA...SOUTHWARD INTO THE UPPER SAINT CROIX RIVER VALLEY AND NORTHWESTERN WISCONSIN. THE STRONG NORTHWEST WINDS WILL CONTINUE THROUGH THE DAY ON MONDAY...GRADUALLY DIMINISHING MONDAY NIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH ARE EXPECTED FOR MORE THAN 1 HOUR. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ 04
000 WWUS73 KDLH 050944 NPWDLH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 344 AM CST MON NOV 5 2007 ...STRONG WINDS EXPECTED TODAY... .AS A STRONG LOW PRESSURE SYSTEM MOVES ACROSS THE WESTERN GREAT LAKES...COLD AIR WILL SWEEP OVER THE NORTHLAND...WITH WINDS SHIFTING TO THE NORTHWEST AND GUSTING AS HIGH AS 40 MPH DURING THE DAY ON MONDAY. THE STRONGEST WINDS WILL EXTEND FROM THE ARROWHEAD...SOUTHWARD INTO THE UPPER SAINT CROIX RIVER VALLEY... AND INTO NORTHWESTERN WISCONSIN. THE HIGHEST GUSTS...POSSIBLY REACHING 45 MPH...ARE EXPECTED NEAR LAKE SUPERIOR. THE STRONG WINDS WILL SLOWLY DIMINISH MONDAY EVENING. LIGHT SNOW OR FLURRIES WILL ACCOMPANY THE WINDS. MNZ012-019>021-037-038-WIZ001>004-006>009-051745- /O.CON.KDLH.WI.Y.0006.071105T1200Z-071106T0000Z/ NORTHERN COOK/NORTHERN LAKE-CENTRAL ST. LOUIS- SOUTHERN LAKE/LAKESHORE-SOUTHERN COOK/LAKESHORE- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 344 AM CST MON NOV 5 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. NORTHWEST WINDS GUSTING TO NEAR 40 MPH ARE EXPECTED BY TODAY FROM NORTHEASTERN MINNESOTA...SOUTHWARD INTO THE UPPER SAINT CROIX RIVER VALLEY AND NORTHWESTERN WISCONSIN. THE STRONG NORTHWEST WINDS WILL CONTINUE THROUGH THE DAY...GRADUALLY DIMINISHING THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH ARE EXPECTED FOR MORE THAN 1 HOUR. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ GSF
000 WWUS73 KDLH 051840 NPWDLH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 1240 PM CST MON NOV 5 2007 ...GUSTY WINDS WILL CONTINUE THIS AFTERNOON AND EVENING... .THE RAPID DEPARTURE OF A LOW EASTWARD DOWN LAKE SUPERIOR IS KEEPING WINDS FROM BECOMING STRONG ENOUGH TO CREATE PROBLEMS ACROSS NORTHEAST MINNESOTA OR NORTHWEST WISCONSIN. TEMPERATURES ABOVE FREEZING ARE PREVENTING WIND GUSTS FROM PICKING UP ANY WET SNOW OR BLOWING IT AROUND. WIND GUSTS WILL REMAIN INSUFFICIENT TO CAUSE ANY PROBLEMS WITH LEAFLESS TREES AND SHOULD NOT PREVENT MOTORISTS FROM STEERING OR KEEPING THEIR VEHICLES UNDER CONTROL. MNZ012-019>021-037-038-WIZ001>004-006>009-051945- /O.CAN.KDLH.WI.Y.0006.000000T0000Z-071106T0000Z/ NORTHERN COOK/NORTHERN LAKE-CENTRAL ST. LOUIS- SOUTHERN LAKE/LAKESHORE-SOUTHERN COOK/LAKESHORE- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 1240 PM CST MON NOV 5 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE WIND ADVISORY. GUSTY WINDS...WITH SOME GUSTS TO 30 TO 35 MPH...WILL CONTINUE THIS AFTERNOON AND EVENING. SUCH GUSTS WILL REMAIN INSUFFICIENT TO CAUSE ANY PROBLEMS WITH LEAFLESS TREES AND SHOULD NOT PREVENT MOTORISTS FROM STEERING OR KEEPING THEIR VEHICLES UNDER CONTROL. $$ EOM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this wind advisory went out at Nov 4, 3:22 AM CST, 7 minutes earlier.
Area forecast discussion, Nov 4, 3:22 AM CST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
322 AM CST SUN NOV 4 2007
.DISCUSSION...
ATTM A WARM FRONT IS MOVING THROUGH. THE WARM FRONT IS STRONGEST
AT MID AND HIGH LEVELS...WITH DRY AIR ABSORBING PRECIPITATION
FALLING OUT OF A MIDDLE DECK. THIS SYSTEM SHOULD BE MOVING EAST OF
THE AREA AFTER DAYBREAK TODAY. WE LIFTED TEMPERATURES TO 10C THIS
AFTERNOON.
A CLIPPER FROM ALBERTA WILL SPREAD SHOWERS ACROSS THE AREA LATE
THIS AFTERNOON AND DEEPEN AT AN ACCELERATING RATE AS IT CROSSES
DULUTH THIS EVENING AND MOVES ALONG THE SOUTH SHORE OF LAKE
SUPERIOR TONIGHT AND EARLY MONDAY. WE ANCPT SLOWLY VEERING WINDS
BEHIND THE LOW WILL BE BARELY STRONG ENOUGH FOR AN ADVISORY...WITH
SOME GUSTS TO 45 MPH MONDAY. THE WINDS WILL BE AIDED BY MOMENTUM
MIXING IN THE COLD AIR BEHIND THE LOW...THE TIGHTENING GRADIENT
OCCASIONED BY THE INCREASINGLY RAPID DEEPENING...TO ABOUT 990 MB
AND THE STRENGTHENING OF THE FOLLOWING HIGH OVER THE UPPER PLAINS.
SNOW BEHIND THE LOW WILL BE LIGHT...BUT SEED SHALLOW LAKE EFFECT
CONVECTION. LOW LEVEL WINDS WILL GRADUALLY VEER. LAKE EFFECT
CONVECTION TO REMAIN MOSTLY OFFSHORE ALONG THE WISCONSIN SOUTH
SHORE THROUGH MONDAY BUT THEN...AS THE WINDS CONTINUE TO
VEER...SNOW BANDS WILL BEGIN TO WORK WESTWARD INTO THE GOGEBIC
RANGE MONDAY EVENING AND CONTINUE WORKING FURTHER WESTWARD TOWARD
THE APOSTLE ISLANDS AND EVENTUALLY THE BAYFIELD PENINSULA MONDAY
NIGHT AND EARLY TUESDAY. PRIND SIGNIFICANT SNOW BANDS WILL NOT
PASS BEYOND THE SPINE OF HILLS RUNNING ALONG THE BAYFIELD
PENINSULA. WE ANCPT THAT THE APCH OF THE SURFACE RIDGE...DRY
AIR...AND THE LOWERING OF WARM ADVECTION ALOFT WILL CAUSE THE SNOW
TO DIMINISH TUESDAY AFTERNOON AND BECOME INSIGNIFICANT TUESDAY
NIGHT. WINDS WILL DIMINISH THEN BACK TO THE SOUTHWEST...CLEARING
SKIES ACROSS THE SOUTH SHORE EARLY WEDNESDAY. PRIND SHOWERS AND
FLURRIES ASSOCIATED WITH THE DEPARTING LOW WILL END ACROSS THE
ARROWHEAD TUESDAY AFTERNOON OR EVENING...WITH CLEARING SKIES.
A NORTHWEST FLOW ALOFT WILL CONTINUE THROUGH THE MIDDLE OF THE
COMING WEEK TILL THE WEEKEND. CLIPPERS ASSOCIATED WITH THIS FLOW
ARE ANCPD TO PASS TO OUR NORTH AND EAST...THROUGH EASTERN LAKE
SUPERIOR AND UPPER MICHIGAN...KEEPING US ON THE MILD AND DRY SIDE.
RIDGING ALOFT WILL BEGIN THE FOLLOWING WEEKEND...FOLLOWED BY A
ZONAL FLOW AND THE EASTWARD PROGRESSION OF WARM PACIFIC AIR.
&&
.AVIATION...
VFR CONDITIONS WILL CONTINUE THROUGH MORNING WITH A SPRINKLE
POSSIBLE IN THE ERN AREAS. AFT 18Z...CEILINGS WILL LOWER TO MVFR
FROM WEST TO EAST WITH WDSPRD -RASN AND IFR CIGS BY 03Z. AFT
06Z...THE RASN WILL CHANGE OVER TO ALL SN. IFR/LIFR VSBYS WILL BE
POSSIBLE WITH THE HEAVIER SN SHOWERS IN THE NRN HALF OF THE FA
THROUGH MON MORNING. SFC WINDS WILL INCREASE RAPIDLY TO 20-30 KT
WITH GUSTS TO 40 KT OUT OF THE W-NW BY 12Z MON. THE STRONGEST WINDS
WILL BE FOUND EAST OF A LINE FROM ELY...TO HIB...AND MZH MON AFTN.
&&
POINT TEMPS/POPS...
DLH 49 29 34 24 / 30 60 50 40
INL 46 27 31 22 / 40 70 40 30
BRD 50 31 34 23 / 20 30 20 20
HYR 51 29 33 25 / 20 40 50 50
ASX 49 31 34 27 / 20 50 70 90
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
MN...WIND ADVISORY FROM 6 AM TO 6 PM CST MONDAY FOR CARLTON/SOUTHERN
ST. LOUIS-CENTRAL ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
PINE-SOUTHERN COOK/LAKESHORE-SOUTHERN LAKE/LAKESHORE.
WI...WIND ADVISORY FROM 6 AM TO 6 PM CST MONDAY FOR ASHLAND-BAYFIELD-
BURNETT-DOUGLAS-IRON-PRICE-SAWYER-WASHBURN.
WINTER STORM WATCH FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON
FOR ASHLAND-IRON.
LS...SMALL CRAFT ADVISORY FROM 6 AM MONDAY TO 6 AM CST TUESDAY FOR
LSZ121-LSZ140-LSZ141-LSZ142-LSZ143-LSZ144-LSZ145-LSZ146-
LSZ147-LSZ148.
EOM/GRANINGHazardous weather outlook, Nov 3, 5:16 AM CDT, 23 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 516 AM CDT SAT NOV 3 2007 LSZ121-140>148-MNZ010>012-018>021-025-026-033>038-WIZ001>004- 006>009-041030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 516 AM CDT SAT NOV 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA...THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR AND NORTHWEST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN AREA OF LOW PRESSURE WILL TRACK ACROSS OR JUST NORTH OF NORTHERN MINNESOTA SUNDAY NIGHT...THEN CONTINUE EAST TO SOUTHEAST MONDAY AND MONDAY NIGHT. SEVERAL INCHES OF SNOW WILL BE POSSIBLE WITH THIS SYSTEM SUNDAY NIGHT INTO MONDAY OVER FAR NORTHERN MINNESOTA...ROUGHLY ALONG AND NORTH OF A BIGFORK TO TWO HARBORS LINE. THE SNOWBELT REGION ALONG THE SOUTH SHORE OF LAKE SUPERIOR COULD SEE SIGNIFICANT SNOWFALL SUNDAY NIGHT THROUGH MONDAY NIGHT...ESPECIALLY ACROSS NORTHERN IRON COUNTY. UP TO TWO INCHES OF SNOW WILL BE POSSIBLE SOUTH OF THESE AREAS. WATCHES OR ADVISORIES MAY BE NEEDED FOR SUNDAY NIGHT INTO MONDAY AND MONDAY NIGHT FOR PARTS OF THE NORTHLAND. TEMPERATURES WILL BECOME SIGNIFICANTLY COOLER NEXT WEEK. IN ADDITION TO THE SNOW THREAT...GUSTY WINDS WILL DEVELOP LATE SUNDAY NIGHT THROUGH MONDAY...AND SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED. BLOWING SNOW WILL ALSO DEVELOP...ESPECIALLY ALONG THE SOUTH SHORE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. MELDE
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 3:38 AM CST | Winter Storm Watch | DLH | Ashland, Iron | 25 hr |
Nearby
Wind Advisories in Wisconsin, 2007Wind Advisories in Minnesota, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.